# SDR MASA2017051912311

- Difficulty date: May 19, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 29,981 hours, 24,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 CEILING LVL EMER FLOODLIGHT INOP.  PLACED ON MEL.
